Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 38, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2014, 5:37 PM CDT for Cole County, Osage County, Missouri. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 5:37 PM CDT (22:37 UTC)
- Expired
- Apr 3, 2014, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Cole County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:42 PM CDT | HAIL 0.25 | Hickory Hill, MO | |
| Apr 3, 5:45 PM CDT | FUNNEL CLOUD | St. Thomas, MO | RELAYED BY JEFFERSON CITY POLICE |
| Apr 3, 5:45 PM CDT | TSTM WND DMG | St. Thomas, MO | TREES DOWNED. UNKNOWN SIZE. |
| Apr 3, 5:48 PM CDT | TSTM WND DMG | Meta, MO | MULTIPLE TREES BLOWN DOWN...MOST TREES WERE 18 TO 20 INCHES IN DIAMETER |
| Apr 3, 6:02 PM CDT | TORNADO | Rich Fountain, MO | CONFIRMED TORNADO SPOTTED BY MISSOURI TROOP F |
| Apr 3, 6:08 PM CDT | HAIL 0.7 | Linn, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 4:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
923
WUUS53 KLSX 032237
SVRLSX
MOC051-151-032315-
/O.NEW.KLSX.SV.W.0038.140403T2237Z-140403T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
537 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COLE COUNTY IN CENTRAL MISSOURI...
OSAGE COUNTY IN CENTRAL MISSOURI...
* UNTIL 615 PM CDT
* AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
HICKORY HILL...AND MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LINN...BRAZITO...ST. THOMAS...WARDSVILLE...TAOS...WESTPHALIA...
FREEBURG...RICH FOUNTAIN...META...OSAGE BEND...KOELTZTOWN...
ARGYLE...SCHUBERT...OSAGE CITY...LOOSE CREEK...BONNOTS MILL AND
FRANKENSTEIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3843 9246 3867 9165 3830 9164 3828 9170
3829 9220 3833 9220 3832 9226 3834 9229
3834 9236 3839 9241 3842 9241
TIME...MOT...LOC 2236Z 252DEG 42KT 3830 9229
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 1:43 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 3, 1:43 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
143 PM CDT Thu Apr 3 2014
.SHORT TERM: (Through Late Tonight)
Issued at 137 PM CDT Thu Apr 3 2014
Ongoing regional severe weather event will persist into the evening
hours across the LSX CWA. New convective development is anticipated
to the west along an approaching cold front with eventual upscale
growth into a QLCS. Sufficient shear and instability are available
to produce all types of severe weather, including tornadoes, large
hail, and damaging wind gusts. The greatest tornado threat is across
the southern half of the CWA and anywhere storms might happen to
intersect boundaries such as the synoptic warm front or outflow
boundaries left over from earlier convection.
Kanofsky
.LONG TERM: (Friday through Next Thursday)
Issued at 137 PM CDT Thu Apr 3 2014
The aforementioned cold front should have moved through the entire
CWA by 12z Fri with only some -SHRA lingering across the northern
CWA during the morning hours as the upper low continues moving away
from the region. The tight pressure gradient behind the departing
low pressure system will produce breezy conditions through Fri
afternoon. Winds then gradually subside during the late afternoon
and early evening hours once the pressure gradient relaxes.
A surface high then builds in to the region on Fri night with the
center of the surface high located overhead by 12z Sat. The
combination of cooler post-frontal air and good radiational cooling
conditions will produce chilly overnight lows on late Fri
night/early Sat morning. Most locations will be around 10 degrees
below normal with overnight lows expected to be in the upper 20s to
lower 30s. Quiet weather is anticipated on Sat due to the influence
of the surface high.
Meanwhile, another shortwave will lift through northern Mexico,
reaching TX and AR by Sun night. This feature could bring
precipitation to the southeastern CWA on Sun-Mon, especially on Sun
night. Another vort max is forecast to drop down the back side of a
highly amplified trough on Mon night, possibly bringing
precipitation to the area on Tue. Generally expect average to below
average temperatures since the winds maintain an easterly component
(around the south side of a high pressure center over the Great
Lakes) or a northerly component (north of the surface low associated
with the Sun-Mon system) through the middle of next week.
Kanofsky
&&
.AVIATION: (For the 18z TAFs through 18z Friday Afternoon)
Issued at 114 PM CDT Thu Apr 3 2014
Active and growing convection along w-e outflow boundary from
Ozarks to s sections of STL metro should be lifting north
throughout the afternoon, with at least MVFR and more likely occasional
IFR conditions in more robust convection. Still expecting yet
another round of convection along and advance of the cold front
sweeps across the region late this afternoon and this evening. here
is an extensive area of IFR cigs in the wake of the cold front
over KS, and while these cigs should lift a bit during the
afternoon think MVFR cigs will overspread the area from west to
east in the wake of the front.
Specifics for KSTL: W-E band of convection is expected to lift
north across the area by mid afternoon, with at least IFR vsbys
due to torrential downpours in stronger cells. This area should
lift north of the area by late afternoon, with another round of
strong/intense convection ahead of the cold front this evening.
MVFR cigs will settle into the area with fropa around midnight, with
these cigs persisting into late Friday morning.
Truett
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through late tonight FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Jefferson MO-Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-
Pike MO-St. Charles MO-St. Francois MO-St. Louis City MO-
St. Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.
IL...FLASH FLOOD WATCH through late tonight FOR Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 1:58 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 158 PM CDT THU APR 3 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 158 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH A THREAT OF TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THE AREA. PLEASE SEE THE WATCH PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE. KANOFSKY
In the hours before
Local storm report, Apr 3, 3:12 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HEAVY RAIN WATERLOO 38.33N 90.16W
04/03/2014 M2.60 INCH MONROE IL TRAINED SPOTTER
RAINFALL SINCE 12...30 P.M.
&&
GOSSELINLocal storm report, Apr 3, 4:13 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
413 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM FLOOD ROBERTSVILLE 38.41N 90.82W
04/03/2014 FRANKLIN MO TRAINED SPOTTER
APPROXIMATELY 2 INCHES OF WATER RUNNING OVER OAK RIDGE
ROAD ABOUT ONE QUARTER MILE EAST OF CALVEY CREEK
&&
JPLocal storm report, Apr 3, 4:21 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
421 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL 4 E AUGUSTA 38.57N 90.81W
04/03/2014 E2.75 INCH FRANKLIN MO TRAINED SPOTTER
BASEBALL SIZED HAIL PRODUCED HOLES IN SIDING AND
DAMAGED VINYL WINDOW SILLS AND GUTTERS. ALSO...1.3
INCHES OF RAIN TODAY. DELAYED REPORT...TIME ESTIMATED
FROM RADAR.
&&
TRUETTLocal storm report, Apr 3, 4:22 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
422 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HEAVY RAIN EDWARDSVILLE 38.80N 89.97W
04/02/2014 M4.02 INCH MADISON IL TRAINED SPOTTER
0451 PM HEAVY RAIN 3 N BREESE 38.65N 89.52W
04/02/2014 M1.10 INCH CLINTON IL TRAINED SPOTTER
0719 PM HEAVY RAIN 1 S MEDORA 39.16N 90.14W
04/02/2014 M1.98 INCH MACOUPIN IL TRAINED SPOTTER
RAINFALL SINCE NOON WAS 0.22...STORM TOTAL 1.98
0334 AM HAIL FULTON 38.85N 91.95W
04/03/2014 M0.50 INCH CALLAWAY MO TRAINED SPOTTER
LASTED ONE MINUTE
0338 AM HAIL 12 S FULTON 38.68N 91.95W
04/03/2014 M0.88 INCH CALLAWAY MO TRAINED SPOTTER
BRIEF IN NATURE....LASTED ONE MINUTE
0427 AM FLASH FLOOD 1 W TIPTON 38.65N 92.80W
04/03/2014 MONITEAU MO LAW ENFORCEMENT
A FOOT OF WATER FLOWING ACROSS HIGHWAY 50 BETWEEN
TIPTON AND SYRACUSE.
0500 AM HEAVY RAIN 2 NNE GRIGGSVILLE 39.73N 90.71W
04/03/2014 M2.44 INCH PIKE IL CO-OP OBSERVER
0516 AM TSTM WND GST 3 W CHESTERFIELD 38.66N 90.63W
04/03/2014 M51 MPH ST. LOUIS MO ASOS
0516 AM TSTM WND DMG OLIVETTE 38.67N 90.38W
04/03/2014 ST. LOUIS MO EMERGENCY MNGR
TREES BLOWN DOWN. WIDESPREAD POWER OUTAGES.
0523 AM TORNADO UNIVERSITY CITY 38.67N 90.33W
04/03/2014 ST. LOUIS MO BROADCAST MEDIA
MEDIA REPORTS 20 HOMES HAVE DAMAGE. TREES SNAPPED
TWISTED. NO INJURIES.
0523 AM TSTM WND DMG UNIVERSITY CITY 38.67N 90.33W
04/03/2014 ST. LOUIS MO PUBLIC
TREES DOWN ON DELMAR AT NORTH-SOUTH ROAD. TWITTER
REPORT.
0523 AM TORNADO UNIVERSITY CITY 38.67N 90.33W
04/03/2014 ST. LOUIS MO COUNTY OFFICIAL
POSSIBLE TORNADIC DAMAGE...CITY ADMINISTRATOR REPORTS
APPROX 100 HOMES WITH MINOR DAAMGE
0545 AM TSTM WND DMG BELLEVILLE 38.53N 90.00W
04/03/2014 ST. CLAIR IL TRAINED SPOTTER
SE PART OF BELLEVILLE....DEBRIS FROM SIDING AND TREES
SCATTERED ACROSS AREA. NUMEROUS 18-20 INCH TREES DOWN.
TREE FELL ON AND DAMAGED A HOUSE. ALSO A CAR CRUSHED
FROM A TREEE. TWO AND A HALF FOOT PINE TREE SNAPPED.
0600 AM HEAVY RAIN VANDALIA 39.31N 91.49W
04/03/2014 M2.50 INCH AUDRAIN MO CO-OP OBSERVER
0600 AM HEAVY RAIN GREENVILLE 38.89N 89.40W
04/03/2014 M3.28 INCH BOND IL CO-OP OBSERVER
0645 AM TSTM WND DMG SANDOVAL 38.61N 89.12W
04/03/2014 MARION IL BROADCAST MEDIA
LARGE TREE UPROOTED AS WELL AS STRUCTURAL DAMAGE TO A
BARN.
0700 AM HEAVY RAIN HIGHLAND 38.74N 89.68W
04/03/2014 M2.49 INCH MADISON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 NNW GERALD 38.44N 91.35W
04/03/2014 M2.43 INCH FRANKLIN MO CO-OP OBSERVER
0700 AM HEAVY RAIN PITTSFIELD 39.61N 90.81W
04/03/2014 M2.15 INCH PIKE IL CO-OP OBSERVER
0700 AM HEAVY RAIN HANNIBAL 39.71N 91.38W
04/03/2014 M2.39 INCH MARION MO CO-OP OBSERVER
0700 AM HEAVY RAIN LOUISIANA 39.44N 91.06W
04/03/2014 M2.31 INCH PIKE MO CO-OP OBSERVER
0700 AM HEAVY RAIN WELDON SPRING 38.72N 90.65W
04/03/2014 M2.40 INCH ST. CHARLES MO NWS EMPLOYEE
0700 AM HEAVY RAIN 13 W NEW LONDON 39.58N 91.64W
04/03/2014 M2.00 INCH RALLS MO CO-OP OBSERVER
MEASURED JUST NORTH OF CLARENCE CANNON DAM
0700 AM HEAVY RAIN HERMANN 38.70N 91.44W
04/03/2014 M2.64 INCH GASCONADE MO CO-OP OBSERVER
0700 AM HEAVY RAIN JEFFERSON CITY 38.57N 92.19W
04/03/2014 M3.87 INCH COLE MO CO-OP OBSERVER
0700 AM HEAVY RAIN HARVESTER 38.75N 90.58W
04/03/2014 M2.65 INCH ST. CHARLES MO CO-OP OBSERVER
STORM TOTAL SO FAR 3.61
0700 AM HEAVY RAIN FREEDOM 38.46N 91.69W
04/03/2014 M3.80 INCH OSAGE MO CO-OP OBSERVER
0700 AM HEAVY RAIN WASHINGTON 38.55N 91.01W
04/03/2014 M2.43 INCH FRANKLIN MO TRAINED SPOTTER
0700 AM HEAVY RAIN COLUMBIA 38.95N 92.33W
04/03/2014 M3.11 INCH BOONE MO CO-OP OBSERVER
MEASURED AT SANBORNE FIELD ON CAMPUS
0730 AM HEAVY RAIN WASHINGTON 38.55N 91.01W
04/03/2014 M2.01 INCH FRANKLIN MO CO-OP OBSERVER
0748 AM FLASH FLOOD HALLSVILLE 39.12N 92.22W
04/03/2014 BOONE MO EMERGENCY MNGR
NUMEROUS ROAD CLOSURES DUE TO WATER OVER ROADWAYS.
0800 AM HEAVY RAIN EDWARDSVILLE 38.80N 89.97W
04/03/2014 M2.28 INCH MADISON IL CO-OP OBSERVER
0800 AM HEAVY RAIN CENTRALIA 39.21N 92.13W
04/03/2014 M2.31 INCH BOONE MO CO-OP OBSERVER
0800 AM HEAVY RAIN CALIFORNIA 38.63N 92.57W
04/03/2014 M2.92 INCH MONITEAU MO CO-OP OBSERVER
0800 AM HEAVY RAIN PATOKA 38.75N 89.10W
04/03/2014 M2.22 INCH MARION IL CO-OP OBSERVER
0800 AM HEAVY RAIN FULTON 38.85N 91.95W
04/03/2014 M2.85 INCH CALLAWAY MO CO-OP OBSERVER
0800 AM HEAVY RAIN HARVESTER 38.75N 90.58W
04/03/2014 M2.72 INCH ST. CHARLES MO CO-OP OBSERVER
1001 AM HEAVY RAIN FERGUSON 38.75N 90.30W
04/03/2014 M3.78 INCH ST. LOUIS MO TRAINED SPOTTER
48-HOUR TOTAL.
1125 AM HAIL VILLA RIDGE 38.47N 90.88W
04/03/2014 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
SPOTTER REPORTS VERY SMALL HAIL APPROXIMATELY THE SIZE
OF ROCK SALT PIECES.
1206 PM HAIL ARNOLD 38.43N 90.37W
04/03/2014 E0.88 INCH JEFFERSON MO TRAINED SPOTTER
1227 PM HAIL WATERLOO 38.33N 90.16W
04/03/2014 E0.70 INCH MONROE IL TRAINED SPOTTER
1243 PM HAIL SULLIVAN 38.22N 91.17W
04/03/2014 M0.25 INCH FRANKLIN MO TRAINED SPOTTER
1250 PM HAIL ST. CLAIR 38.35N 90.98W
04/03/2014 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
0131 PM HAIL 2 N VILLA RIDGE 38.50N 90.88W
04/03/2014 M1.75 INCH FRANKLIN MO AMATEUR RADIO
GOLF BALL SIZE HAIL 1 TO 2 MILES NORTH OF VILLA EIDGE
0137 PM HAIL 4 E AUGUSTA 38.57N 90.81W
04/03/2014 E2.75 INCH FRANKLIN MO TRAINED SPOTTER
BASEBALL SIZED HAIL PRODUCED HOLES IN SIDING AND
DAMAGED VINYL WINDOW SILLS AND GUTTERS. ALSO...1.3
INCHES OF RAIN TODAY. DELAYED REPORT...TIME ESTIMATED
FROM RADAR.
0138 PM HAIL 3 NE AUGUSTA 38.60N 90.84W
04/03/2014 E1.50 INCH ST. CHARLES MO TRAINED SPOTTER
0151 PM FLOOD SULLIVAN 38.22N 91.17W
04/03/2014 FRANKLIN MO TRAINED SPOTTER
LOCAL STREET FLOODING IN SULLIVAN.
0155 PM HEAVY RAIN DE SOTO 38.14N 90.56W
04/03/2014 E2.00 INCH JEFFERSON MO TRAINED SPOTTER
IN DESOTO MISSOURI 3 TO 4 INCHES OF WATER ON ROADWAYS
IN DESOTO. DITCHES ARE BANKFUL.
0201 PM HAIL 3 W CHESTERFIELD 38.66N 90.63W
04/03/2014 E0.25 INCH ST. LOUIS MO ASOS
0202 PM FLOOD SULLIVAN 38.22N 91.17W
04/03/2014 FRANKLIN MO AMATEUR RADIO
AT THE INTERSECTION OF DEER PATH AND ELMONT THIS ROAD
IS WASHED AWAY. ESTIMATED 4 INCHES OF WATER ON ROADWAYS
IN SULLIVAN MO. SEVERAL ROADS ARE BEING CLOSED.
0203 PM HAIL CHESTERFIELD 38.65N 90.58W
04/03/2014 E0.50 INCH ST. LOUIS MO TRAINED SPOTTER
0226 PM HAIL MARYLAND HEIGHTS 38.72N 90.48W
04/03/2014 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
0229 PM HAIL MARYLAND HEIGHTS 38.72N 90.48W
04/03/2014 E0.25 INCH ST. LOUIS MO AMATEUR RADIO
PEA SIZE HAIL - PAGE AND INTERSTATE 270.
0249 PM HAIL TROY 38.98N 90.98W
04/03/2014 E0.25 INCH LINCOLN MO TRAINED SPOTTER
0253 PM FLOOD 10 SE SULLIVAN 38.11N 91.04W
04/03/2014 WASHINGTON MO AMATEUR RADIO
HIGHWAY 185 IN NORTHWEST WASHINGTON COUNTY IS CLOSED
DUE TO HIGH WATER. THE HIGHWAY IS CLOSED BETWEEN PEA
RIDGE TO CASEYVILLE.
0255 PM HAIL 5 E MURRY 39.04N 92.08W
04/03/2014 E0.50 INCH CALLAWAY MO TRAINED SPOTTER
0259 PM HAIL HARRISBURG 39.14N 92.46W
04/03/2014 E0.50 INCH BOONE MO TRAINED SPOTTER
0311 PM HEAVY RAIN WATERLOO 38.33N 90.16W
04/03/2014 M2.60 INCH MONROE IL TRAINED SPOTTER
RAINFALL SINCE 12...30 P.M.
0408 PM FLOOD ROBERTSVILLE 38.41N 90.82W
04/03/2014 FRANKLIN MO TRAINED SPOTTER
APPROXIMATELY 2 INCHES OF WATER RUNNING OVER OAK RIDGE
ROAD ABOUT ONE QUARTER MILE EAST OF CALVEY CREEK
&&
GOSSELINLocal storm report, Apr 3, 5:03 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL KLIEVER 38.70N 92.50W
04/03/2014 E0.25 INCH MONITEAU MO TRAINED SPOTTER
&&
JPLocal storm report, Apr 3, 5:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
531 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL ASHLAND 38.77N 92.26W
04/03/2014 E0.25 INCH BOONE MO TRAINED SPOTTER
HAIL SLIGHTLY SMALLER THAN PEAS
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:55 PM CDT | River Flood Warning | LSX | Lincoln | 60 hr |
| Apr 3, 2:19 AM CDT | Areal Flood Advisory | LSX | Boone, Moniteau | 3 hr |
| Apr 3, 3:06 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 6 hr |
| Apr 3, 4:55 AM CDT | Flash Flood Warning | LSX | Gasconade, Osage | 6 hr |
| Apr 3, 5:05 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 40 min |
| Apr 3, 5:19 AM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 56 min |
| Apr 3, 5:23 AM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 37 min |
| Apr 3, 6:15 AM CDT | River Flood Warning | LSX | Cole | 64 hr |
| Apr 3, 8:11 AM CDT | Areal Flood Advisory | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 3 hr |
| Apr 3, 8:18 AM CDT | River Flood Warning | LSX | Osage | 30 hr |
| Apr 3, 8:58 AM CDT | River Flood Warning | LSX | Monroe | 4 days |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 49 min |
| Apr 3, 9:23 AM CDT | Areal Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 3 hr |
| Apr 3, 12:03 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 42 min |
| Apr 3, 1:00 PM CDT | Areal Flood Warning | LSX | Boone, Moniteau | 24 hr |
| Apr 3, 1:09 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 36 min |
| Apr 3, 1:32 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 43 min |
| Apr 3, 1:43 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Washington | 8 hr |
| Apr 3, 1:54 PM CDT | River Flood Warning | LSX | Marion | 42 hr |
| Apr 3, 1:56 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 49 min |
| Apr 3, 2:45 PM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 8 hr |
| Apr 3, 3:36 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Apr 3, 3:36 PM CDT | River Flood Warning | LSX | Franklin | 71 hr |
| Apr 3, 5:48 PM CDT | Tornado Warning | LSX | Cole, Osage | 27 min |
| Apr 3, 6:06 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Osage | 24 min |
| Apr 3, 6:31 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 44 min |
| Apr 3, 6:34 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 41 min |
| Apr 3, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Monroe, Shelby | 39 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.